100% Same
Salt CompositionEffectivenessStrength
Top Branded
Substitute
Caffeine 50mg + Paracetamol (Acetaminophen) 500mg
Caffeine 50mg + Paracetamol (Acetaminophen) 500mg (same for both)
You Searched
Anacin Tablet 10 tablets
Anacin Tablet 10 tablets
₹22.5
Our Recommendation
Saridon (New) 50/500mg Tablet 10s
1,894+ Customers trust this
WHO GMP Certified
Assured by
Saridon (New) 50/500mg Tablet 10s
Assured by
1,894+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.